# SDR UPS01837006

- Difficulty date: October 4, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958927
- Condition: Cracked
- Location: Left Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C23,   LEFT WING L/E. LOWER INTERNAL DOUBLER IS CRACKED AT DRAIN HOLE AT XFS 335.25     REMOVED,FABRICATED,AND REPLACED DOUBLER I.A.W. DWG. 5769589,AND SRM. 51-1-21,51-1-20D
